# SDR UHLA201611080508

- Difficulty date: November 8, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 17,852 hours, 12,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LINER EMERGENCY LIGHT EXIT IDENTIFIER DOES NOT ILLUMINATE. REMOVED AND REPLACED DEAD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. PERFORMED OPERATIONAL TEST OF OF THE EMERGENCY LIGHT POWER UNIT PASSED NO DEFECT NOTED IAW AMM 33-50-00. ACCOMPLISHED BONDING CHECK OF THE AFT EMERGENCY LIGHT POWER UNIT PASSED NO DEFECT NOTED IAW AMM 20-13-21. EMERGENCY LIGHT ON AFT SERVICE DOOR SURROUND NOW OPERATIONAL NO DEFECT NOTED.
